# SDR 20000914SH004

- Difficulty date: August 18, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N1295G
- Make and model: Cessna 208B
- Aircraft serial: 208B0841
- Engine: Pwa PT6A114
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Fitting
- Part number: 59500347
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH OIL LEAK.  ACFT LOST 1/2 QUART OF OIL DURING A 3.5 HOUR FLIGHT.  T/S REVEALED OIL LEAKING FROM THE TOP OF THE TORQUE LINE ADAPTER, PN 5950034-7, MOUNTED AT THE FRONT OF THE ENG.  INSP REVEALED FITTING, PN 5950034-7, HAD DRILLED TO ALLOW A .1250 INCH PIPE THREAD FITTING TO BE INSTALLED.  HOLE DRILLED, BUT THE .1250 INCH PIPE THREADS WERE NOT CUT.  THE .1250 INCH PIPE THREAD FITTING WAS INSTALLED, TORQUED AT THE FACTORY.  FITTING ASSY LEAKED ONLY WHEN ENG WAS RUN AT HIGH POWER SETTINGS.  AT HIGH POWER SETTINGS, TORQUE FITING HAD PRESS IN RANGE OF 30/60 PSI.  TECH REMOVED THE FITTING, CUT .1250 INCH PIPE THREADS AND REINSTALLED ASSY.  ENG TAKEOFF POWER RUNS, LEAK CHECKS OK.  HOBBS:  22.0. (X)
